# SDR CALA2020042000856

- Difficulty date: April 18, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 43,810 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323132220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO DOOR SILL PLATE UPPER SURFACE FOUND CORROSION. REF NON-R OUTINE NO.9408676 SPEC NO. A3NB-05-3-6013. PERFORMED FWD CGO DOOR SILL PLATE UPPER SURFACE CORROSION REMOVED AND REPLACED PLATE AS PER SRM 51-42-11 REV 132 AND SRM 51-44-11 REV 132 AND AS PER DWG D53231912 ISSUE C.
